# SDR CALA2025013002137

- Difficulty date: January 26, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 114,699 hours, 11,711 cycles
- System (JASC): 5240 · Service Doors
- Part: Actuator
- Part number: 933D1001
- Part serial: 2232
- Condition: Faulted
- Location: R1 Door Lock
- Part time: 119,433 hours, 12,381 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT LOCK 1R EICAS STATUS #1 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SEN SOR DISAGREEMENT. . DOOR OPEN AND CLOSE OK PER MEL. ITEM DEF PER MEL. TOMC APPROVES MEL 5211E DOOR 1R FLIGHT LOCK INOP ITEM DEF PERFORMED FIM 52-11 TASK 806 AND FOUND DOOR 1R NOT LOCKING WHILE FLIGHT LOCK CONTROL TEST IS OPERATING . SUSPECT FLIGHT LOCK DOOR ACTUATOR .  REPLACED 1R FLIGHT LOCK ACTUATOR PER REF AMM TASK52-11-26-000-801 AND AMM TASK52-11-26-400-801. ACCOMPLISHED TEST PER REF AMM TASK 52-11-26-740-801. DOOR 1R LOCKS AND NO FAULTS NOTED.
